Robust H∞ Switched State-feedback Control of Uncertain Linear Systems

Nenhuma Miniatura disponível




Tello, Ivan F.Y.
Esteves, Lucas M. [UNESP]
Cardim, Rodrigo [UNESP]
Teixeira, Marcelo C.M. [UNESP]
Assunção, Edvaldo [UNESP]
de Oliveira, Diogo R. [UNESP]
Alves, Uiliam Nelson L.T.

Título da Revista

ISSN da Revista

Título de Volume



This paper addresses the issue of robust H∞ control for a class of continuous-time uncertain switched linear systems. A set of state-feedback gains and two switching rules are designed to render the closed-loop system globally stable and assuring a guaranteed H∞ cost. The corresponding parameters of the controller are obtained by solving an optimization problem given in terms of Linear Matrix Inequalities (LMIs). Finally, an example using an active suspension system illustrates the effectiveness of the proposed approach.



H∞ Control, LMIs, Lyapunov-Metzler Inequalities, Robust Switched Control, Uncertain Switched System

Como citar

IFAC-PapersOnLine, v. 51, n. 25, p. 67-72, 2018.